MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) 24G X 0.56IN (0.7 X 14 MM) INSYTE; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) 24G X 0.56IN (0.7 X 14 MM) INSYTE; INTERVASCULAR CATHETER
Catalog Number 381211
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that defects occurred during use with a 24g x 0.56in (0.7 x 14 mm) insyte.The following information was provided by the initial reporter, "customer description: difficulty to pierce the skin plastic tip not always intact when needle is progressed through plastic several clinicians have had issues with this cannula rotates, no lock one cannula split.".
 
Additional Manufacturer Narrative
H.6.Investigation: 1 unused sample was returned for evaluation.Needle pierced through catheter was observed from the sample.The complaint is confirmed and product is out of specification.Needle pierced through catheter could have occurred during assembly of catheter and cannula or during product application when the product was manipulated.The batch produced is before the implementation of the capa#590840.A device history record review showed no non-conformances associated with this issue during the production of this batch.H3 other text : see h.10.
 
Event or Problem Description
It was reported that defects occurred during use with a 24g x 0.56in (0.7 x 14 mm) insyte.The following information was provided by the initial reporter, "customer description: difficulty to pierce the skin.Plastic tip not always intact when needle is progressed through plastic.Several clinicians have had issues with this cannula.Cannula rotates, no lock.One cannula split.".

Brand Name
24G X 0.56IN (0.7 X 14 MM) INSYTE
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8713436
Report Number8041187-2019-00466
Device Sequence Number11194997
Product Code FOZ
UDI-Device Identifier30382903812111
UDI-Public30382903812111
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2023
Device Catalogue Number381211
Device Lot Number8355532
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;